MathSciNet Relay Station
MathSciNet bibliographic data
MR240834 (39 #2179) 57.47 (22.00)
Gluck, Herman Piecewise linear groups and transformation groups. Bull. Amer. Math. Soc. 75 1969 407–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement